# SDR VNAA2017092199911

- Difficulty date: September 18, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 32,778 hours, 32,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3600851
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER STIFFENER ON AFT SIDE OF THE BS 621 BULKHEAD, LBL 36 FOUND CRACKED.   REMOVED AND REPLACED THE STIFFENER IAW SRM 51-40-11, AND 51-42-06.
